RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 4(286), Pages 3–82 (Mi umn4540)  

This article is cited in 53 scientific papers (total in 54 papers)

General hypergeometric systems of equations and series of hypergeometric type

I. M. Gel'fand, M. I. Graev, V. S. Retakh

Scientific Research Institute for System Studies of RAS

Full text: PDF file (5037 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:4, 1–88

Bibliographic databases:

UDC: 517.58
MSC: 33C65, 33C20, 33Dxx
Received: 27.04.1992

Citation: I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Uspekhi Mat. Nauk, 47:4(286) (1992), 3–82; Russian Math. Surveys, 47:4 (1992), 1–88

Citation in format AMSBIB
\Bibitem{GelGraRet92}
\by I.~M.~Gel'fand, M.~I.~Graev, V.~S.~Retakh
\paper General hypergeometric systems of equations and series of hypergeometric type
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 4(286)
\pages 3--82
\mathnet{http://mi.mathnet.ru/umn4540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208882}
\zmath{https://zbmath.org/?q=an:0798.33010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47....1G}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 4
\pages 1--88
\crossref{https://doi.org/10.1070/RM1992v047n04ABEH000915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LK51700001}


Linking options:
  • http://mi.mathnet.ru/eng/umn4540
  • http://mi.mathnet.ru/eng/umn/v47/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Tarasov, “Reflectional symmetry of the Appell functions $F_2$ and $F_3$ at the singular point $(1,1)$”, Russian Math. Surveys, 48:3 (1993), 215–217  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Bychkov, D. V. Yur'ev, “Three algebraic structures of quantum projective ($\mathrm{sl}(2,\mathbb C)$-invariant) field theory”, Theoret. and Math. Phys., 97:3 (1993), 1333–1339  mathnet  crossref  mathscinet  zmath  isi
    3. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
    4. M. I. Graev, “Equations and Series of Hypergeometric Type”, Funct. Anal. Appl., 29:1 (1995), 56–59  mathnet  crossref  mathscinet  zmath  isi
    5. I. M. Pak, A. E. Postnikov, “Transversal Matroids and Strata on Grassmannians”, Funct. Anal. Appl., 29:2 (1995), 140–143  mathnet  crossref  mathscinet  zmath  isi
    6. I. M. Gel'fand, M. I. Graev, “$GG$-functions and their relation to general hypergeometric functions”, Russian Math. Surveys, 52:4 (1997), 639–684  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General gamma functions, exponentials, and hypergeometric functions”, Russian Math. Surveys, 53:1 (1998), 1–55  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. M. I. Graev, “Difference Analogs and $(r,s)$-Analogs of $GG$-Functions”, Funct. Anal. Appl., 32:1 (1998), 45–48  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. B. Kvedaras, “The structure of solutions of a hypergeometric equation system”, Lith Math J, 39:1 (1999), 42  crossref  mathscinet  zmath
    10. Gel'fand, IM, “Special functions associated with complex Lie groups”, Doklady Akademii Nauk, 364:2 (1999), 151  mathnet  mathscinet  isi
    11. A. W. Niukkanen, “Extending the factorization principle to hypergeometric series of general form”, Math. Notes, 67:4 (2000), 487–494  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. Gel'fand, IM, “Louck polynomials and their relation to general hypergeometric functions and GG-functions”, Doklady Mathematics, 61:3 (2000), 336  isi  elib
    13. I. M. Gel'fand, M. I. Graev, “$\mathscr N$-functions and their relationship with solutions of general hypergeometric systems and $GG$-systems”, Russian Math. Surveys, 56:4 (2001), 615–647  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. Gelfand, AIM, “Hypergeometric N-functions”, Doklady Mathematics, 64:1 (2001), 6  isi
    15. Niukkanen, AW, “Operator factorization method and addition formulas for hypergeometric functions”, Integral Transforms and Special Functions, 11:1 (2001), 25  crossref  mathscinet  zmath  isi  elib
    16. A. W. Niukkanen, O. S. Paramonova, “Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$”, Math. Notes, 71:1 (2002), 80–89  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. Sadykov, TA, “On the Horn system of partial differential equations and series of hypergeometric type”, Mathematica Scandinavica, 91:1 (2002), 127  mathscinet  zmath  isi
    18. Spiridonov, VP, “An elliptic incarnation of the Bailey chain”, International Mathematics Research Notices, 2002, no. 37, 1945  crossref  mathscinet  zmath  isi  elib
    19. Timour Sadykov, “The Hadamard product of hypergeometric series”, Bulletin des Sciences Mathématiques, 126:1 (2002), 31  crossref
    20. Spipidonov V.P., “Theta hypergeometric series”, Asymptotic Combinatorics With Applications To Mathematical Physics, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 77, 2002, 307–327  isi
    21. I. A. Antipova, “An expression for the superposition of general algebraic functions in terms of hypergeometric series”, Siberian Math. J., 44:5 (2003), 757–764  mathnet  crossref  mathscinet  zmath  isi
    22. St. Petersburg Math. J., 15:6 (2004), 929–967  mathnet  crossref  mathscinet  zmath
    23. C. Krattenthaler, H. Rosengren, “On a hypergeometric identity of Gelfand, Graev and Retakh”, Journal of Computational and Applied Mathematics, 160:1-2 (2003), 147  crossref
    24. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Hypergeometric functions over an arbitrary field”, Russian Math. Surveys, 59:5 (2004), 831–905  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    25. Hou, QH, “k-free recurrences of double hypergeometric terms”, Advances in Applied Mathematics, 32:3 (2004), 468  crossref  mathscinet  zmath  isi
    26. A. Yu. Semusheva, “On the convergence domains of hypergeometric series in several variables”, Siberian Math. J., 47:4 (2006), 732–739  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    27. Kochubei, AN, “Evolution equations and functions of hypergeometric type over fields of positive characteristic”, Bulletin of the Belgian Mathematical Society-Simon Stevin, 14:5 (2007), 947  mathscinet  zmath  isi  elib
    28. Andrew V. Sills, “On simplifications of certain q-multisums”, Advances in Applied Mathematics, 39:2 (2007), 260  crossref
    29. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    30. V. P. Spiridonov, “Essays on the theory of elliptic hypergeometric functions”, Russian Math. Surveys, 63:3 (2008), 405–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    31. Timur M. Sadykov, “Hypergeometric Systems with Polynomial Bases”, Zhurn. SFU. Ser. Matem. i fiz., 1:1 (2008), 25–32  mathnet  elib
    32. Anastasiya Yu. Semusheva, Avgust K. Tsikh, “Oblasti skhodimosti gipergeometricheskikh ryadov mnogikh kompleksnykh peremennykh”, Zhurn. SFU. Ser. Matem. i fiz., 2:2 (2009), 221–229  mathnet  elib
    33. A. V. Odesskii, V. V. Sokolov, “Integrable elliptic pseudopotentials”, Theoret. and Math. Phys., 161:1 (2009), 1340–1352  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    34. A. V. Odesskii, V. V. Sokolov, “Integrable pseudopotentials related to generalized hypergeometric functions”, Sel math New ser, 2010  crossref  isi
    35. A. V. Odesskii, V. V. Sokolov, “Integrable $(2+1)$-dimensional systems of hydrodynamic type”, Theoret. and Math. Phys., 163:2 (2010), 549–586  mathnet  crossref  crossref  adsnasa  isi  elib
    36. A V Odesskii, V V Sokolov, “Classification of integrable hydrodynamic chains”, J Phys A Math Theor, 43:43 (2010), 434027  crossref
    37. Vladimir V. Bytev, Mikhail Yu. Kalmykov, Bernd A. Kniehl, “Differential reduction of generalized hypergeometric functions from Feynman diagrams: One-variable case”, Nuclear Physics B, 836:3 (2010), 129  crossref
    38. A. W. Niukkanen, “Transformation of the Triple Series of Gelfand, Graev, and Retakh into a Series of the Same Type and Related Problems”, Math. Notes, 89:3 (2011), 374–381  mathnet  crossref  crossref  mathscinet  isi
    39. E. V. Ferapontov, A. V. Odesskii, N. M. Stoilov, “Classification of integrable two-component Hamiltonian systems of hydrodynamic type in 2 + 1 dimensions”, J. Math. Phys, 52:7 (2011), 073505  crossref
    40. Mikhail Yu. Kalmykov, Bernd A. Kniehl, “Mellin–Barnes representations of Feynman diagrams, linear systems of differential equations, and polynomial solutions”, Physics Letters B, 2012  crossref
    41. V.V.. Bytev, Mikhail Yu. Kalmykov, B.A.. Kniehl, “HYPERDIRE, HYPERgeometric functions DIfferential REduction: MATHEMATICA-based packages for differential reduction of generalized hypergeometric functions”, Computer Physics Communications, 2013  crossref
    42. Ochiai H. Zunderiya U., “A Generalized Hypergeometric System”, J. Math. Sci.-Univ. Tokyo, 20:2 (2013), 285–315  isi
    43. V. A. Golubeva, “On the Regge–Gelfand problem of construction of a Pfaff system of Fuchsian type with a given singular divisor”, Journal of Mathematical Sciences, 202:5 (2014), 653–666  mathnet  crossref
    44. V.V.. Bytev, M.Y.u. Kalmykov, Sven-Olaf Moch, “HYPERDIRE: HYPERgeometric functions DIfferential REduction: MATHEMATICA based packages for differential reduction of generalized hypergeometric functions: <mml:math altimg="si7.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:msub><mml:mrow><mml:mi>F</mml:mi></mml:mrow><mml:mrow><mml:mi>D</mml:mi>”, Computer Physics Communications, 2014  crossref
    45. Vladimir V. Bytev, Bernd A. Kniehl, “HYPERDIRE HYPERgeometric functions DIfferential REduction: Mathematica-based packages for the differential reduction of generalized hypergeometric functions: Horn-type hypergeometric functions of two variables”, Computer Physics Communications, 2014  crossref
    46. T. M. Sadykov, S. Tanabé, “Maximally reducible monodromy of bivariate hypergeometric systems”, Izv. Math., 80:1 (2016), 221–262  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    47. D. V. Artamonov, “The Stokes phenomenon for an irregular Gelfand-Kapranov-Zelevinsky system associated with a rank one lattice”, Sb. Math., 207:8 (2016), 1037–1063  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    48. Y. Kodama, B. G. Konopelchenko, “Confluence of hypergeometric functions and integrable hydrodynamic-type systems”, Theoret. and Math. Phys., 188:3 (2016), 1334–1357  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    49. Vladimir V. Morozov, Mariya A. Syrova, “Minimaksnaya otsenka parametra otritsatelnogo binomialnogo raspredeleniya”, MTIP, 8:3 (2016), 3–19  mathnet
    50. Fu L., “-adic GKZ hypergeometric sheaves and exponential sums”, Adv. Math., 298 (2016), 51–88  crossref  mathscinet  zmath  isi  elib  scopus
    51. S. I. Bezrodnykh, “Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case”, Comput. Math. Math. Phys., 57:4 (2017), 559–589  mathnet  crossref  crossref  mathscinet  isi  elib
    52. T. M. Sadykov, “On the Analytic Complexity of Hypergeometric Functions”, Proc. Steklov Inst. Math., 298 (2017), 248–255  mathnet  crossref  crossref  isi  elib
    53. Doubrov B. Ferapontov E.V. Kruglikov B. Novikov V.S., “On Integrability in Grassmann Geometries: Integrable Systems Associated With Fourfolds in Gr(3,5)”, Proc. London Math. Soc., 116:5 (2018), 1269–1300  crossref  isi
    54. S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1288
    Full text:518
    References:64
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020